# SDR SIMA202003110004

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 32,829 hours, 29,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASH LIGHT MISSING-C/A-INSTALLED CABIN AFT FLASHLIGHT IAW AMM 33-50-16,OPERATIONAL CHECK GOOD
